Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 2

 
   

A Scorza–Dragoni approach to second-order boundary value problems in abstract spaces

PP: 177-192
Author(s)
Jan Andres, Luisa Malaguti, Martina Pavlackov´,
Abstract
The existence and localization of strong (Carath´eodory) solutions is proved for a second-order Floquet problem in a Banach space. The result is obtained by combining a continuation principle together with a bounding (Liapunov-like) functions approach. The application of the Scorza–Dragoni type technique allows us to use strictly localized transversality conditions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved